# SDR DALA2024022802764

- Difficulty date: February 27, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 55,691 hours, 38,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 332-370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRIP BESIDE RH TIE TRACK BTW STA 332 TO 370 FWD CARGO COMPARTMENT. SUMMARY OF NRC 00625: CORROSION LEVEL 2. STRIP BESIDE RH TIE TRACK BTW STA 332 TO 370 WAS REPLACED PER B717-200 SRM 51-41-01-0G AND 51-41-08-0G. (LP #0221234)
